I started taking Mononessa birth control pills early last month. I started my active pills in the middle of my cycle and ended up taking my inactive week a week early, when my period would've originally been, for a multitude of reasons. (I also wasn't too concerned as my boyfriend and I always use condoms anyways and are extremely careful. Ultimately the pill will just be an extra measure of caution). I'm on my second month and about 14 days into my active pills. I've been bleeding for a few days now. I've had spotting here and there since the beginning, but it's been getting increasingly more heavy. It's been heavy enough that I've had to wear a pad all day and it soaks through toilet paper when I wipe. I've also experienced cramping as if I were on my period. I've heard things about spotting, but this seems so much more than that and I don't know if my period has actually started, which is a bit frustrating, as knowing exactly when my period was going to be was a perk for me. I haven't missed pills and I'm pretty consistent with the time I take them (6:00 pm). The other day I did end up taking one an hour late and last night I took one half an hour early. But other than that, it's always at 6:00 pm. I'm just a bit concerned. I don't know if it's something I did or if it's normal or not.
Phoenix; Everything sounds like your doing thing right,But because these type of b/c pills are much lower in dose which is good for you but I see Where you have had to start your pills mid-month the last 2 month which of course this would also get the spotting and bring on your period early each time you have to do this. The Idea is to take 21 active pills and when you start the week of the last row that is when your period should start and by the end of that week you start another pack. IS this brand new to you just in the last few months or have you been on them a while. Lucky your boyfriend does use a condom. It is your choice I think you need to talk to the nurse or doctor to get back on your schedule Or the doctor may want to bump up the pill just a bit but if they have been working up to this point I am thinking to start the pill new pack I mean in the middle of the month is throwing you off. So you really should give the office a call and let them help you figure this out. It sounds like it should be fairly simple once they get figured out what changed your course. So give them a call Monday. You could also go to the pharmacy or call them and see if they have time this weekend to figure this out. Chuck1957
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2015 • 1 answer
Posted 9 Dec 2015 • 0 answers
Posted 6 Jul 2016 • 0 answers
Posted 5 Jan 2017 • 0 answers
Posted 12 Jul 2017 • 0 answers